On the implementability of non*Bogoliubov automorphisms of CAR algebras on fock spaces

Research output: Contribution to journalArticle

Abstract

We give necessary and sufficient conditions for the implementability of non*Bogoliubov automorphisms of CAR algebras on Fock spaces. As an application, we show that certain (projective) representations of loop groups cannot be extended to bounded representations of their complexified groups.

Original languageEnglish
Pages (from-to)363-369
Number of pages7
JournalLetters in Mathematical Physics
Volume14
Issue number4
DOIs
Publication statusPublished - Nov 1 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On the implementability of non*Bogoliubov automorphisms of CAR algebras on fock spaces'. Together they form a unique fingerprint.

Cite this